Alert archive / Alabama / Tornado Warnings in 2009

Tornado Warning 46, NWS Birmingham, AL

February 27, 20094 counties in Alabama

NWS Birmingham, AL issued this tornado warning at Feb 27, 2009, 6:40 PM CST for 4 counties in Alabama. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 27, 2009, 6:40 PM CST (00:40 UTC)
Expired
Feb 27, 2009, 7:15 PM CST
In force
35 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Dallas County, AL, Hale County, AL, Marengo County, AL, Perry County, AL

The radar

The Birmingham radar (KBMX), 119 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 27, 7:02 PM CSTTSTM WND DMGUniontown, ALSEVERAL TREES DOWN ACROSS SEVERAL ROADWAYS.
Feb 27, 7:08 PM CSTHAIL 1Safford, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 27, 12:38 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.7 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2009-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2009-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -133 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
539 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-133 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 280040
TORBMX
ALC047-065-091-105-280115-
/O.NEW.KBMX.TO.W.0046.090228T0040Z-090228T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
640 PM CST FRI FEB 27 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN PERRY COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF UNIONTOWN...
  SOUTHWESTERN DALLAS COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTHEASTERN MARENGO COUNTY IN SOUTHWEST ALABAMA...
  SOUTH CENTRAL HALE COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 715 PM CST

* AT 638 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR FAUNSDALE...OR
  NEAR UNIONTOWN...MOVING SOUTHEAST AT 55 MPH.

* THE TORNADO WILL BE NEAR...
  6 MILES NORTHEAST OF CONSUL BY 645 PM CST...
  CENTRAL MILLS AND 9 MILES SOUTHWEST OF BOGUE CHITTO BY 650 PM
  CST...
  6 MILES SOUTHWEST OF FIVE POINTS AND 8 MILES SOUTHWEST OF ORRVILLE
  BY 700 PM CST...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING UP 
TO BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A 
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE 
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3220 8733 3220 8736 3227 8744 3226 8746
      3227 8751 3220 8750 3217 8754 3232 8776
      3256 8763 3228 8700 3206 8716
TIME...MOT...LOC 0040Z 313DEG 48KT 3238 8755

$$

JA
2 follow-up statements
000 
WWUS54 KBMX 280052
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
652 PM CST FRI FEB 27 2009

ALC065-280102-
/O.CAN.KBMX.TO.W.0046.000000T0000Z-090228T0115Z/
HALE AL-
652 PM CST FRI FEB 27 2009

...THE TORNADO WARNING FOR SOUTH CENTRAL HALE COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR
SOUTHERN ALABAMA.

LAT...LON 3206 8716 3220 8733 3220 8736 3227 8744
      3226 8746 3227 8751 3220 8750 3222 8752
      3229 8764 3249 8751 3228 8700
TIME...MOT...LOC 0052Z 313DEG 48KT 3229 8744

$$

ALC047-091-105-280115-
/O.CON.KBMX.TO.W.0046.000000T0000Z-090228T0115Z/
MARENGO AL-DALLAS AL-PERRY AL-
652 PM CST FRI FEB 27 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR
SOUTHWESTERN PERRY...SOUTHWESTERN DALLAS AND EAST CENTRAL MARENGO
COUNTIES...

AT 651 PM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO.  THIS TORNADO WAS LOCATED NEAR CENTRAL MILLS...OR ABOUT 10
MILES SOUTH OF UNIONTOWN...MOVING SOUTHEAST AT 55 MPH.

THE TORNADO WILL BE NEAR...
  9 MILES SOUTHWEST OF ORRVILLE BY 700 PM CST...
  CRUMPTONIA...6 MILES SOUTHWEST OF FIVE POINTS AND 9 MILES SOUTHWEST
  OF WHITES BLUFF BY 705 PM CST...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR
SOUTHERN ALABAMA.

LAT...LON 3206 8716 3220 8733 3220 8736 3227 8744
      3226 8746 3227 8751 3220 8750 3222 8752
      3229 8764 3249 8751 3228 8700
TIME...MOT...LOC 0052Z 313DEG 48KT 3229 8744

$$
000 
WWUS54 KBMX 280102
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
702 PM CST FRI FEB 27 2009

ALC047-091-105-280115-
/O.CON.KBMX.TO.W.0046.000000T0000Z-090228T0115Z/
MARENGO AL-DALLAS AL-PERRY AL-
702 PM CST FRI FEB 27 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR
SOUTHWESTERN PERRY...SOUTHWESTERN DALLAS AND EXTREME EAST CENTRAL
MARENGO COUNTIES...

AT 659 PM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO.  THIS TORNADO WAS LOCATED NEAR SAFFORD...OR ABOUT 11 MILES
SOUTHEAST OF UNIONTOWN...MOVING SOUTHEAST AT 55 MPH.

THE TORNADO WILL BE NEAR...
  CRUMPTONIA...FIVE POINTS AND 7 MILES SOUTHWEST OF WHITES BLUFF BY
  710 PM CST...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR
SOUTHERN ALABAMA.

LAT...LON 3206 8716 3220 8733 3220 8736 3227 8744
      3226 8746 3227 8748 3228 8746 3228 8750
      3231 8751 3244 8739 3228 8700
TIME...MOT...LOC 0102Z 313DEG 48KT 3229 8737

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Feb 27, 5:51 PM CST, 49 minutes earlier.

Area forecast discussion, Feb 27, 5:51 PM CST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
551 PM CST FRI FEB 27 2009

.UPDATE...AVIATION DISCUSSION.

&&

.SHORT TERM...TONIGHT AND SATURDAY.

STATIONARY FRONT REMAINS PARKED FROM SOUTHERN MIDDLE TENNESSEE
THROUGH NORTHERN MISSISSIPPI. AN EXTENDED LINE OF HEAVY RAINFALL
HAS SET UP NEAR THE INTERSTATE 20 CORRIDOR...WITH THE STRONGER
CONVECTION PUSHING INTO WEST CENTRAL ALABAMA. MANY LOCATIONS HAVE
RECEIVED A COUPLE INCHES OF RAIN THUS FAR WITH ADDITIONAL INCHES
EXPECTED THROUGH THE EVENING.

AREAS ALONG AND SOUTH INTERSTATE 20 HAVE THE BEST POTENTIAL FOR
SEVERE WEATHER THIS EVENING. THIS INCLUDES THE POTENTIAL FOR
TORNADOES...LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN.

TOWARD SUNSET..THE FRONT WILL REMAIN NEARLY STATIONARY BUT A LOW
PRESSURE SURFACE WAVE WILL SHIFT FROM WEST MISSISSIPPI AND INTO
WEST ALABAMA. THE LOW LEVEL JET WILL INCREASE AND GREAT MOISTURE
CONVERGENCE WILL BE POSITIONED FROM NEAR INTERSTATE 20 NORTHWARD.
THE THREAT OF FLOODING RAIN WILL INCREASE IN THESE AREAS
ESPECIALLY DUE TO THE RAIN THAT HAS ALREADY FALLEN.

EVENTUALLY...A KICKER LOW WILL BEGIN TO PUSH EVERYTHING TO THE
SOUTHEAST WITH THE HEAVIER RAINFALL TOTALS REACHING MGM AND TOI
EARLY MORNING.

OVERALL...A PROLONGED TIME FRAME WHERE HAZARDOUS WEATHER CAN BE
EXPECTED. REMAIN ALERT THROUGH THE OVERNIGHT HOURS AND TAKE ACTION
IF WARNINGS ARE ISSUED.

.LONG TERM...SATURDAY NIGHT THROUGH FRIDAY.

THIS PERIODS WEATHER IS DOMINATED BY THE APPROACHING UPPER LOW
FROM THE NORTHWEST. THE MODELS ARE ALL IN AGREEMENT TODAY ON THE
TRACK OF THIS FEATURE PASSING OVER THE AREA LATE SATURDAY NIGHT
AND SUNDAY MORNING. ADDITIONALLY...THEY ALL AGREE ON FAIRLY DEEP
MOISTURE AND ENOUGH QPF TO WARRANT A THREAT OF MEASURABLE SNOW
ACROSS CENTRAL ALABAMA. MAIN QUESTION IS THE QPF. I'M PRETTY
CONFIDENT THAT IT IS GOING TO SNOW BUT GROUND TEMPERATURES WILL BE
WARM AND THE INITIAL SNOWFALL SHOULD MELT. HOWEVER...THIS EVENT
COULD LAST UP TO 6 HOURS FOR SOME LOCATIONS AND EVENTUALLY
ACCUMULATIONS WILL OCCUR...PRIMARILY ACROSS THE NORTHERN COUNTIES.

DUE TO THE WIDE RANGING QPF FORECASTS BY GUIDANCE...WILL KEEP SNOW
TOTALS AROUND 1 INCH BUT THERE IS SOME POTENTIAL FOR A HIGHER
TOTAL AND A WATCH OR WARNING FOR HEAVY SNOW MAY BE NEEDED SATURDAY
MORNING. NEEDLESS TO SAY SUNDAY WILL BE COLD AND BREEZY.

BEYOND SUNDAY...LOOK FOR FOR A MODEST WARM UP ON MONDAY WITH ABOVE
AVERAGE TEMPERATURES BY THE END OF THE WORK WEEK. NO PRECIPITATION
EXPECTED NEXT WEEK AT THIS TIME.

&&

.AVIATION...00Z TAF DISCUSSION.

EXPECT FOR SHOWERS AND THUNDERSTORMS TO AFFECT ALL TAF SITES TONIGHT
AT SOME POINT OR ANOTHER. HANDLED THE TIMING WITH A TEMPO GROUP AS
THE HEAVIEST THUNDERSTORMS ARE EXPECTED TO OCCUR WITHIN THE NEXT 4
TO 5 HOURS. COVERAGE IS EXPECTED TO DECREASE A LITTLE AFTER 06Z AND
THUS CHANGED THE FORECAST FROM PREVAILING TO VICINITY. IN
ALL...EXPECT VERY POOR CONDITIONS TONIGHT DUE TO MOSTLY LOW
CEILINGS. VISIBILITIES ARE NOT EXPECTED TO DROP AS LOW TO THE
SUSTAINED WINDS OVERNIGHT.

EXPECT A WIND SHIFT TO OCCUR DURING THE DAY TOMORROW AS A SURFACE
LOW PRESSURE SYSTEM BEGINS TO APPROACH THE AREA. WINDS WILL ALSO
BEGIN TO PICK UP AND BECOME GUSTY.

NO SNOW YET IN THE FORECAST. IT IS STILL MORE THAN 24 HOURS AWAY.
WILL PROBABLY BEGIN TO INCLUDE EITHER IN THE 06Z OR 12Z FORECAST.

10/ARM

&&

.BMX WATCHES/WARNINGS/ADVISORIES...

LAKE WIND ADVISORY FOR ALL AREAS THROUGH 6 PM.

FLASH FLOOD WATCH IN EFFECT THROUGH 6 AM SATURDAY FOR MARION-
LAMAR- FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE- PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY- RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB- HILTON-COOSA-
TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-ELMORE.

&&
Hazardous weather outlook, Feb 27, 5:15 PM CST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CST FRI FEB 27 2009

ALZ011>015-017>050-281230-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
515 PM CST FRI FEB 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

WIDESPREAD HEAVY RAIN RESULTING IN FLASH FLOODING...SCATTERED SEVERE
THUNDERSTORMS WITH DAMAGING STRAIGHT LINE WINDS...AND HAIL TO THE
SIZE OF GOLFBALLS...IS LIKELY THROUGH TONIGHT ACROSS ALL OF CENTRAL
ALABAMA.  ALTHOUGH WIDESPREAD RAIN WILL OCCUR AREA WIDE...THROUGH
MIDNIGHT THE GREATEST THREAT OF STRAIGHT LINE WIND DAMAGE...HAIL...
AND ISOLATED TORNADOES...WILL OCCUR ON THE LEADING EDGE OF THE
RAIN...GENERALLY SOUTH OF INTERSTATE 20.  BY MIDNIGHT...THE SEVERE
STORM POTENTIAL IS EXPECTED TO SHIFT NORTHWARD TO WITHIN 50 MILES
EITHER SIDE OF INTERSTATE 20...AND CONTINUE THROUGH DAYBREAK.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ON SATURDAY...
LASTING INTO THE EARLY AFTERNOON. THE MAIN THUNDERSTORM THREATS WILL
BE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAIN. AT THIS
TIME...IT APPEARS THAT AREAS NEAR AND SOUTH OF INTERSTATE 85 AND
HIGHWAY 80 WILL HAVE THE BEST ENVIRONMENT FOR THE THUNDERSTORM
DEVELOPMENT. AN INCREASED THREAT NORTHWARD WILL BE SOLELY DEPENDANT
ON THE POSITION OF A COLD FRONT MOVING THROUGH THE REGION.

ON SATURDAY...THE SLOW MOVEMENT OF THE COLD FRONT AND THE
LIKELIHOOD THAT AREAS WILL BE IMPACTED BY MULTIPLE THUNDERSTORMS WILL
RESULT IN THE POTENTIAL FOR FLOODING.

BREEZY CONDITIONS ARE LIKELY WITH SOUTH WINDS AHEAD OF THE COLD ON
SATURDAY AND STRONG NORTH WINDS BEHIND THE COLD FRONT SATURDAY
AFTERNOON THROUGH SUNDAY. A FEW WIND GUSTS OF 25 MPH ARE POSSIBLE.

A STRONG UPPER LOW WILL MOVE ACROSS CENTRAL ALABAMA LATE SATURDAY
NIGHT AND EARLY SUNDAY MORNING. SOME MOISTURE WILL BE AVAILABLE AS
THE COLD AIR FILTERS IN. THEREFORE...THERE WILL BE A CHANCE OF
MEASURABLE SNOW THROUGH NOON ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NECESSARY THROUGH SATURDAY AT NOON.

STEFKOVICH

In the hours before

Local storm report, Feb 27, 5:36 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
536 PM CST FRI FEB 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLOOD            TUSCALOOSA              33.24N 87.54W
02/27/2009                   TUSCALOOSA         AL   EMERGENCY MNGR

            PARKER ROAD AT SPRING HILL CHURCH ROAD CLOSED DUE TO
            FLOODING.

&&

SUNGER
Local storm report, Feb 27, 5:44 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
544 PM CST FRI FEB 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HAIL             4 N LIVINGSTON          32.66N 88.19W
02/27/2009  E1.00 INCH       SUMTER             AL   LAW ENFORCEMENT

            EXIT 20 ON INTERSTATE 20

&&

MBAER
Local storm report, Feb 27, 5:53 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
553 PM CST FRI FEB 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     FLOOD            SAGINAW                 33.22N 86.79W
02/27/2009                   SHELBY             AL   LAW ENFORCEMENT

            WATER OVER THE ROAD AT 665 HWY 31.

&&

SUNGER
Local storm report, Feb 27, 6:02 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
602 PM CST FRI FEB 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             6 E NEW PROSPECT        32.67N 86.44W
02/27/2009  E1.00 INCH       AUTAUGA            AL   AMATEUR RADIO

&&

SUNGER
Local storm report, Feb 27, 6:16 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
616 PM CST FRI FEB 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             BELMONT                 32.56N 87.94W
02/27/2009  E0.25 INCH       SUMTER             AL   FIRE DEPT/RESCUE

&&

KSUMRALL
Local storm report, Feb 27, 6:26 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
626 PM CST FRI FEB 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     HAIL             DEMOPOLIS               32.52N 87.84W
02/27/2009  E0.75 INCH       MARENGO            AL   EMERGENCY MNGR

&&

KSUMRALL

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 6:02 PM CSTTornado WarningBMXAutauga, Dallas, Greene, Hale, Marengo, Perry43 min
Feb 27, 6:14 PM CSTTornado WarningBMXMarengo31 min
Feb 27, 6:19 PM CSTSevere Thunderstorm WarningBMXAutauga, Bullock, Elmore, Macon, Montgomery, Tallapoosa41 min
Feb 27, 6:43 PM CSTTornado WarningBMXAutauga, Dallas, Lowndes, Perry32 min
Feb 27, 7:12 PM CSTTornado WarningBMXDallas, Perry48 min
Feb 27, 7:14 PM CSTTornado WarningBMXAutauga, Dallas, Lowndes, Montgomery46 min
Feb 27, 8:45 PM CSTSevere Thunderstorm WarningBMXFayette, Lamar, Pickens, Tuscaloosa, Walker45 min
Feb 28, 12:17 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter5 days
Feb 28, 1:18 AM CSTFlash Flood WarningBMXWinston3 hr
Feb 28, 1:23 AM CSTAreal Flood AdvisoryBMXFayette, Lamar, Marion3 hr
Feb 28, 1:44 AM CSTFlash Flood WarningBMXLamar3 hr
Feb 28, 2:12 AM CSTFlash Flood WarningBMXFayette4 hr
Feb 28, 3:30 AM CSTSevere Thunderstorm WarningBMXGreene, Hale, Pickens, Tuscaloosa45 min
Feb 28, 4:06 AM CSTFlash Flood WarningBMXLamar3 hr
Feb 28, 4:10 AM CSTSevere Thunderstorm WarningBMXBibb, Greene, Hale, Marengo, Pickens, Sumter and 1 more50 min
Feb 28, 4:46 AM CSTRiver Flood WarningBMXBibb, Jefferson, Shelby47 hr
Feb 28, 4:46 AM CSTRiver Flood WarningBMXBibb, Dallas, Perry50 hr
Feb 28, 4:55 AM CSTSevere Thunderstorm WarningBMXBibb, Chilton, Greene, Hale, Jefferson, Perry and 2 more50 min
Feb 28, 5:34 AM CSTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas, Hale, Perry41 min
Feb 28, 6:11 AM CSTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas, Perry49 min
Feb 28, 6:15 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter5 days
Feb 28, 6:15 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter7 days
Feb 28, 6:24 AM CSTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker52 hr
Feb 28, 6:24 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter, Tuscaloosa52 hr
Feb 28, 6:24 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo6 days
Feb 28, 6:26 AM CSTSevere Thunderstorm WarningBMXChilton, Coosa49 min
Feb 28, 6:42 AM CSTTornado WarningBMXAutauga, Elmore, Lowndes, Macon, Montgomery48 min
Feb 28, 7:25 AM CSTTornado WarningBMXElmore, Lee, Macon, Tallapoosa50 min
Feb 28, 7:53 AM CSTTornado WarningBMXLee, Macon, Russell52 min
Feb 28, 7:59 AM CSTTornado WarningBMXChambers, Lee46 min
Feb 28, 8:03 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa40 hr
Feb 28, 8:48 AM CSTFlash Flood WarningBMXLee3 hr
Feb 28, 8:49 AM CSTSevere Thunderstorm WarningBMXRussell26 min
Feb 28, 9:05 AM CSTSevere Thunderstorm WarningBMXBullock, Lowndes, Macon, Montgomery40 min
Feb 28, 9:46 AM CSTSevere Thunderstorm WarningBMXRussell29 min
Feb 28, 9:57 AM CSTAreal Flood AdvisoryBMXBarbour, Bullock, Macon, Pike, Russell3 hr
Feb 28, 10:01 AM CSTTornado WarningBMXBullock, Macon, Montgomery15 min
Feb 28, 3:16 PM CSTWinter Storm WatchBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more13 hr
Feb 28, 3:16 PM CSTWinter Weather AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Chilton and 22 more26 hr

Nearby

Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.